MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, GNP 1.0CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus 31g syringes.Husband is calling on behalf of the customer.Husband stated when the customer attempted to inject her insulin the needles on the syringes were bent.This is not the first time the customer is using the product out of this package; customer has been using the product for three weeks.The package had not been open or damaged when received by the customer.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were returned - product evaluation in-process.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2022 to ensure that the initial concern was resolved - able to establish contact with customer who stated the replacement product (obtained from pharmacy) had resolved the initial concern.
 
Additional Manufacturer Narrative
Corrected sections as of 13-may-2022: h6: added retention code to type of investigation section.
 
Additional Manufacturer Narrative
Sections with additional information as of 13-may-2022: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.Returned product was forwarded to supplier quality to contact the manufacturer.Manufacturer's investigation has been completed and root cause selected.No abnormalities observed on returned product, retain samples, and review batch record.All the test results meets the requirements.Root cause: rc-077: user error caused or contributed to event.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13576675
Report Number1000113657-2022-00093
Device Sequence Number4973870
Product Code FMF
UDI-Device Identifier00021292005887
UDI-Public(01)00021292005887
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/15/2023
Device Model NumberSYR, GNP 1.0CC 31G 100CT5/16" 8/CS
Device Lot NumberNP20319
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2022
Is the Reporter a Health Professional? No
Distributor Facility Aware Date01/26/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer04/18/2022
04/18/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date05/13/2022
05/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown